# SDR CA020117006

- Difficulty date: January 16, 2002
- Submitted: February 5, 2002
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 7500 · Engine Bleed Air System
- Part: Sensor
- Part number: 356124310
- Condition: Leaking
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) CREW GOT L 14TH DUCT MESSAGE. MESSAGE WAS INTERMITTENT AT FIRST. EVENTUALLY, MESSAGE WENT TO STEADY STATE. CREW FOLLOWED QRH 6-2 THEN ABNORMAL 1-2. THEY LANDED AT THE NEAREST SUITABLE AIRPORT.  MAINTENANCE WAS SENT. REPLACED THE LEFT LEAK SENSING ELEMENT IN THE LEFT PYLON. GROUND RUNS AND OPS CHECKS CARRIED OUT WITH NO DEFECTS.
